MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC1
Model Number 091279-06
Medical Device Problem Codes No Display/Image (1183); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device will not be returned for evaluation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.Cross ref: (b)(4).Cross ref: (b)(4).This event is filed under internal complaint id: (b)(4).
 
Event or Problem Description
It was reported that there is a green horizontal line flickering occurring right when the scope is first plugged in.Sometimes it gets so bad where the green horizontal lines become a flash disruption of the image.This has happened to multiple scopes and some have worse flickering or flashing of the image.At times it ends up where the scope completely dies and it goes back to the blue dashboard screen.They tried different camera boxes and different tc028 adapters.The symptoms persisted and it's occurring to another facility with similar lot code.They were able to complete the procedure after opening a new scope which was a reusable one instead of a disposable scope.No negative impact in state of health reported.Cross ref: complaint id: (b)(4).Cross ref: complaint id: (b)(4).
 
Additional Manufacturer Narrative
Correction in section h5 yes labeled for single scope.
 
Additional Manufacturer Narrative
Conclusion summary: investigational activities suggest multiple root causes could potentially be related to image quality issues.In an effort to further investigate the potential root causes, we have initiated capa-25-0042.We will continue to track and trend image quality issues.This event is filed under internal (b)(4).

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC1
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer Contact
anja fair
2151 e. grand avenue
el segundo, CA 90245
4242188247
MDR Report Key22005847
Report Number1221826-2025-00814
Device Sequence Number9043058
Product Code FGB
UDI-Device Identifier04048551428030
UDI-Public04048551428030
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K212458
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number091279-06
Device Catalogue Number091279-06
Device Lot Number202412161
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Supplement Date Received by ManufacturerNot provided
09/25/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date05/12/2025
10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown